MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH CURVED IMPLANT; Fastener, Fixation, Nondegradable, Soft Tissue

ZIMMER BIOMET, INC. JUGGERSTITCH CURVED IMPLANT; Fastener, Fixation, Nondegradable, Soft Tissue
Catalog Number 110024773
Medical Device Problem Codes Difficult or Delayed Activation (2577); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E1: establishment name: (b)(6).E1: address: (b)(6).G2: foreign - event occurred in poland.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during implantation, the second part did not come out.The event occurred intra-operatively while attempting to implant the second component, and the implant was used following the surgical technique.Attempts have been made and no further information has been provided.

Brand Name
JUGGERSTITCH CURVED IMPLANT
Common Device Name
Fastener, Fixation, Nondegradable, Soft Tissue
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24622791
Report Number0001825034-2026-00611
Device Sequence Number8986148
Product Code MBI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024773
Device Lot Number67511472
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown